# SDR GTIA2019080134518

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 12,949 hours, 5,692 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT COOL,  PERFORMED OPS TEST OF PACK TEMP CONTROL SYSTEM IAW AMM 21-61-00-710-001-A. PACK 2 OPS NORMAL. TEMP IN CABIN WENT TO 72 DEG F. NO FAULTS AT THIS TIME. ACFT OK FOR SERVICE.
